MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410255
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Lymphoma (3263); Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side rupture, exchange from textured to smooth breast implants due to the patient¿s concern with the product, "abnormal left axillary lymph node finding," and "alcl." patient also reported "nauseous" and "joints hurt"; these events are not related to the device.Healthcare professional later reported rupture and "abnormal left axillary lymph node and prominent folding along the edge of the left implant." pathological markers confirming alcl have not been received.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of lymphoma-alcl-suspected and lymphadenopathy are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, exchange from textured to smooth breast implants due to the patient¿s concern with the product, "abnormal left axillary lymph node finding," and "alcl suspected".
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: underweight, broken shell, red particles on the shell, crease flat, and missing a piece of shell (0-25%).A microscopic analysis was performed which identified: two sharp broken on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: two sharp broken on posterior assessed as unidentified (tear) opening.Missing shell assessed as inconclusive.Crease/folding of implant condition was observed, nevertheless it is not related to the manufacturing process.
 
Event or Problem Description
Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14463157
Report Number9617229-2022-08465
Device Sequence Number19976031
Product Code FTR
UDI-Device Identifier10888628003446
UDI-Public10888628003446
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model NumberMF-410255
Device Catalogue NumberMF-410255
Device Lot Number2833780
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight60 KG